# SDR K3HA980066

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT ARROW SIGN HAS SOME LIGHT OUT.  RELAMPED R1 DOOR EMERGENCY EXIT LOWER ARROW SIGN LIGHTS, OPS CHECKED OK.
